Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I been using Dans AHA for about a week, and i notice I gotten 3 more pimples, should I stick with it

I'm using it as a spot treatment for my cyst acne in the morning , and as a nighttime moisturizer for my red mark.

Also, I have broken out, with lactic acid peels before, so is glycolic acid right for me?

Edited by XianXian
Link to comment
Share on other sites

Sounds like a bit of purging to me. For a couple of weeks, as your skin adjusts to the AHA, some people break out more as it exfoliates your skin, bringing those deep unformed blemishes to the surface.

Maybe you need to reduce the amount or frequency of the AHA until your skin adjusts? I have been using the AHA for about a year and it is amazing! My skin is smoother and softer and my dry flaky patches are much reduced. I think you should give it a chance if you can. Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×